Michel Rigo
Michel Rigo
Department of Mathematics, University of Liège
Подтвержден адрес электронной почты в домене ulg.ac.be - Главная страница
Название
Процитировано
Процитировано
Год
Combinatorics, automata and number theory
V Berthé, M Rigo
Cambridge University Press, 2010
1892010
Numeration systems on a regular language
PBA Lecomte, M Rigo
Theory of Computing Systems 34 (1), 27-44, 2000
962000
Extensions and restrictions of Wythoff's game preserving its P positions
E Duchene, AS Fraenkel, RJ Nowakowski, M Rigo
Journal of Combinatorial Theory, Series A 117 (5), 545-567, 2010
722010
More on generalized automatic sequences
M Rigo, A Maes
Journal of Automata, Languages and Combinatorics 7 (3), 351-376, 2002
632002
Invariant games
E Duchêne, M Rigo
Theoretical computer science 411 (34-36), 3169-3180, 2010
492010
Formal Languages, Automata and Numeration Systems 2: Applications to Recognizability and Decidability
M Rigo
John Wiley & Sons, 2014
43*2014
Generalization of automatic sequences for numeration systems on a regular language
M Rigo
Theoretical Computer Science 244 (1-2), 271-281, 2000
412000
Numeration systems on a regular language: arithmetic operations, recognizability and formal power series
M Rigo
Theoretical Computer Science 269 (1-2), 469-498, 2001
382001
A morphic approach to combinatorial games: the Tribonacci case
E Duchêne, M Rigo
RAIRO-Theoretical Informatics and Applications 42 (2), 375-393, 2008
352008
On the representation of real numbers using regular languages
P Lecomte, M Rigo
Theory of Computing Systems 35 (1), 13-38, 2002
292002
Generalized Pascal triangle for binomial coefficients of words
J Leroy, M Rigo, M Stipulanti
Advances in Applied Mathematics 80, 24-47, 2016
272016
A decision problem for ultimately periodic sets in nonstandard numeration systems
J Bell, E Charlier, AS Fraenkel, M Rigo
International Journal of Algebra and Computation 19 (06), 809-839, 2009
272009
Some properties of abelian return words
M Rigo, P Salimov, É Vandomme
Journal of Integer Sequences 16, 13.2, 2013
262013
Formal Languages, Automata and Numeration Systems 1: Introduction to Combinatorics on Words
M Rigo
John Wiley & Sons, 2014
242014
Multidimensional generalized automatic sequences and shape-symmetric morphic words
E Charlier, T Kärki, M Rigo
Discrete mathematics 310 (6-7), 1238-1252, 2010
242010
Another generalization of abelian equivalence: binomial complexity of infinite words
M Rigo, P Salimov
Theoretical Computer Science 601, 47-57, 2015
232015
Abstract numeration systems (Chapter 3)
P Lecomte, M Rigo
Combinatorics, automata and number theory, 2010
232010
A note on syndeticity, recognizable sets and Cobham's theorem
M Rigo, L Waxweiler
arXiv preprint arXiv:0907.0624, 2009
232009
An analogue of Cobham's theorem for graph directed iterated function systems
É Charlier, J Leroy, M Rigo
Advances in Mathematics 280, 86-120, 2015
202015
Avoiding 2-binomial squares and cubes
M Rao, M Rigo, P Salimov
Theoretical Computer Science 572, 83-91, 2015
202015
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20